# SDR JGVR20180815001

- Difficulty date: August 15, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N387QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800119
- Aircraft time: 10,779 hours, 7,104 cycles
- System (JASC): 5755 · Spoilers
- Part: Angle
- Condition: Cracked
- Location: Roll Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ROLL SPOILER MIXER SUPPORT STRUT ANGLE CRACKED.  REPLACED THE ANGLE IAW SRM 51-40-03.
